# SDR CALA2025041403785

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL TANK RIBS 18-19 PANEL LAND FASTENER HOLES ELONGATED PER HAECO LCQ N/R 9290923/38923 GEN BY V798788SFR COMPLETED ESFR COMPLETED ESFR COMPLETED IDENTIFIED RH WING FUEL TANK PANEL 640NB ELONGATED HOLES P, K, F , B, C, G, L, Q, U, M, AND E. REAMED HOLES TO DIA: .328?, ED FASTENERS HOLES AND INSTALLED BRIDGE PLATE AT RH WING PANEL 6 40NB IAW SRM 57-21-11-300-002. BUSHINGS AND BRIDGE PLATE FABRICA TED IAW SRM 57-21-11-300-002 BUSHING DIMS: OD: .3315? ID: .2580. REPAIR REQUIRES REINSPECT EVERY 4800FC OR 9600FH WHICHEVER COME S FIRST IAW SRI 57-21-11-205-036. DIP 57-DIP NEED ITEM UPDATED WITH WEIGHT VARIANT AND SRI TABLE NUMBER USED TO DETERMINE RECHECK LIMITS IDENTIFIED.
